# SDR ASA0440320

- Difficulty date: December 12, 2004
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435159
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT OUTBOARD FLAP INBOARD CORNER IS DELAMINATED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM.  (M)
